PuSH - Publikationsserver des Helmholtz Zentrums München

On the estimation of wavelet coefficients.

Adv. Comput. Math. 13, 105-129 (2000)
DOI
Open Access Green möglich sobald Postprint bei der ZB eingereicht worden ist.
In wavelet representations, the magnitude of the wavelet coefficients depends on both the smoothness of the represented function f and on the wavelet. We investigate the extreme values of wavelet coefficients for the standard function spaces Ak=f| ∥fk)∥2 ≤ 1}, k∈N. In particular, we compare two important families of wavelets in this respect, the orthonormal Daubechies wavelets and the semiorthogonal spline wavelets. Deriving the precise asymptotic values in both cases, we show that the spline constants are considerably smaller
Altmetric
Weitere Metriken?
Zusatzinfos bearbeiten [➜Einloggen]
Publikationstyp Artikel: Journalartikel
Dokumenttyp Wissenschaftlicher Artikel
Schlagwörter wavelet coefficients bounds Daubechies wavelets semiorthogonal spline wavelets
ISSN (print) / ISBN 1019-7168
e-ISSN 1572-9044
Quellenangaben Band: 13, Heft: 2, Seiten: 105-129 Artikelnummer: , Supplement: ,
Verlag Springer
Begutachtungsstatus Peer reviewed